MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LPS-FLEX ARTICULAR SURFACE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. NEXGEN LPS-FLEX ARTICULAR SURFACE; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Unspecified Tissue Injury (4559)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: lps-flex gsf opt sz e-r, catalog #: 00-5764-015-52, lot #: 63099325.St prc tib plt size 3, catalog #: 00-5980-037-01, lot #: 62992024.Stem implant 15mmdx75mm, catalog #: 00-5988-012-15, lot #: 63260059.Unknown bone cement, catalog #: unknown, lot #: unknown.Report source: (b)(6).Customer has indicated that the product will not be returned.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty.Subsequently, the patient was revised for an articular surface prosthesis exchange, synovectomy and patella resurfacing.Attempt for further information has been made, but no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.It was noted that the patient was having patellar pain due to pressure on their native patella.This required the patient to undergo a patellar resurfacing procedure during which the poly was revised five years status index procedure.There was no indication or allegation of failure or malfunction related to the poly and the poly was not identified as a contributing factor to the pain being experienced by the patellar pain.Therefore, this revision was related to disease progression of the patella.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
From additional information received, the patella resurfacing surgery was performed due to patella pain from pressure on a previously un-resurfaced patella.

Brand Name
NEXGEN LPS-FLEX ARTICULAR SURFACE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11968781
Report Number0001822565-2021-01565
Device Sequence Number16487641
Product Code JWH
UDI-Device Identifier00889024211131
UDI-Public(01)00889024211131(17)201130(10)63214680
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberN/A
Device Catalogue Number00596203210
Device Lot Number63214680
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;